# SDR FDEA200905211764

- Difficulty date: May 21, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 40,972 hours, 30,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6515940
- Condition: Corroded
- Location: Bs 740 S26-28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT BOLT HEAD FITTING EXTERIOR FUSELAGE, BS 740, STR 26R - 28R.  REMOVED BULKHEAD FITTING AT BS 740 STR 26R-28R EXTERIOR FUSELAGE IAW SRM 51-30-2.  FABRICATED NEW FITTING IAW DWG NR 69-64841.  HEAT TREATED NEW PART TO T6 IAW FAS ENG REPORT NR 2-37153-801 REV A.  LOCATED AND DRILLED NEW PART IAW SRM 51-30-5.  TREATED AND PRIMED PART IAW SRM 51-10-2.  INSTALLED FITTING IAW SRM 51-30-2.  SEALED AREA IAW SRM 51-20-4.
